Periodic orbits in planar linear systems with input saturation - Archive ouverte HAL Access content directly
Journal Articles IEEE Control Systems Letters Year : 2018

Periodic orbits in planar linear systems with input saturation

Abstract

We present sufficient conditions for the existence of periodic orbits of saturating planar systems. We characterize inner and outer sets bounding the periodic orbits. A method to build these bounds, based on the solution to a convex optimization problem, is proposed and illustrated with numerical examples.

Domains

Automatic
Fichier principal
Vignette du fichier
chaos-2-final.pdf (234.15 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01811047 , version 1 (09-01-2019)

Identifiers

Cite

Thomas Lathuiliere, Giorgio Valmorbida, Elena Panteley. Periodic orbits in planar linear systems with input saturation. IEEE Control Systems Letters, 2018, 2 (3), pp.435-440. ⟨10.1109/LCSYS.2018.2841807⟩. ⟨hal-01811047⟩
76 View
114 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More